Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Does weight gain cause loss of erection ?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
hello Doctor.. I'm a 28 year old male.Height 6.2 ft,weight 95 kgs. I have been in a relation since last 11 yrs. From last 11 years I have been indulging in sex with the same partner. during intercourse I last for only 2-3 mins but I can immediately go for a 2nd time which lasts for atleast 30 mins. I tried kegel exercises which helped. But of late due to ligament injury I stopped gyming and gained a lot of weight. Few days back I had a sexual encounter with a girl but I lost erection . But when with my Gf this thing doesnt happen. Now my questions are am I facing erectile dysfunction.. Am I premature ejaculator. Is there any link of weight gain to poor sexual performance. Is there any diet to follow please help. I am a regular masturbator .
Posted Sun, 22 Apr 2012 in Erectile Dysfunction
Answered by Dr. A. CHAKRAVARTHY 31 minutes later
Dear Friend,

Thanks for your query.

The average time of ejaculation is about 2 - 5 minutes.
Hence you do not worry about premature ejaculation.

Since you can perform better with your girlfriend, there is NO physical problem.
You are unable to perform well with your new girl because you are very much anxious about your performance.

If you are still not able to perform well, you can take medicines.

Excess weight gain can definitely affect the performance of sex.

Hope I have answered your query adequately. I will be available to answer your follow up queries.

Wish you Good Reproductive & Sexual Health

With Warm Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor